MAUDE Adverse Event Report: EXACTECH, INC. LARGE, RIGHT 16 POST AUG UHMWPE GLENOID; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. LARGE, RIGHT 16 POST AUG UHMWPE GLENOID; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 314-06-34
Medical Device Problem Codes Fracture (1260); Naturally Worn (2988); Lack of Effect (4065)
Health Effect - Clinical Codes Muscle Weakness/Atrophy (1967); Pain (1994); Loss of Range of Motion (2032)
Date of Event 04/09/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10 concomitants: 4969702 300-10-15 - equinoxe replicator plate 1.5mm o/s.5128511 300-20-02 - equinox square torque define screw drive kit.4976144 300-30-14 - equinoxe preserve stem 14mm.4938029 310-01-50 - equinoxe, humeral head short, 50mm (beta).5142727 315-35-00 - glnd kwire.H3: the reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
It was reported that this patient's right shoulder was revised approximately 7 years 4 months post initial operation.Patient returned to surgeons office with pain, decreased rom, and loss of strength.Upon revision, the poly was explanted and there was significant wear.We converted to reverse total shoulder arthroplasty, djo baseplate and glenosphere, exactech humeral components, +0mm humeral adapter tray and 36mm +0mm poly.Patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: h6.Mdr section codes updated/corrected: a, b, c, d, g.The revision reported in may have been the result of the glenoid wear.A contributing factor to the prosthesis wear may be the glenoid implant¿s non-conforming packaging.Potential contributions of patient or user-related issues to the event cannot be determined from the reported information.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LARGE, RIGHT 16 POST AUG UHMWPE GLENOID
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key21922985
Report Number1038671-2025-01917
Device Sequence Number8623530
Product Code KWS
UDI-Device Identifier10885862228369
UDI-Public10885862228369
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K121220
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/23/2018
Device Catalogue Number314-06-34
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2025
Supplement Date Received by Manufacturer09/11/2025
Initial Report FDA Received Date04/28/2025
Supplement Report FDA Received Date09/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/10/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.
Outcome Attributed to Adverse Event Hospitalization;
Patient Age64 YR
Patient SexMale